# SDR UALA2011112106402

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 752213
- Part serial: 46
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS VHF COMM PANEL INOP.  REMOVED AND INSTALLED VHF COMM ON CAPTAINS SIDE IAW AMM, OPS CHECK GOOD.
